# SDR 98FDEA00121

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 586040502
- Condition: Cracked
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0926 043, STA-PAE - WHILE WORKING NR 0920 FOUND FRAME BEHIND NR 3 WINDOW ON THE RT SIDE AT BS 254, STR 9-11 RT TO BE CRACKED.  REMOVED FRAME RT SIDE AT BS 254, STR 9-11.  FABRICATED FRAME FROM 7075-T6.040.  ALODINED AND PRIMED.  INSTALLED FRAME IAW SRM 51-10-3, 51-20-1, M/M 51-20-151 AND SRM 51-30-2.
